Advances in Differential Equations
- Adv. Differential Equations
- Volume 13, Number 5-6 (2008), 399-426.
Asymptotic expansion of solutions to an inverse problem of parabolic type
We consider an abstract linear parabolic problem, with a scalar part $f$ of the source term which is unknown. This lack of information is compensated by the knowledge, for any time, of the value of a certain functional $\Phi$ when applied to the solution. Under suitable assumptions, we prove a result of global existence and uniqueness of the solution $(u,f)$. Moreover, if the coefficients of the system admit an asymptotic expansion, the same holds for $(u,f)$. The abstract results are applied to general parabolic mixed Cauchy-boundary value problems.
Adv. Differential Equations Volume 13, Number 5-6 (2008), 399-426.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guidetti, Davide. Asymptotic expansion of solutions to an inverse problem of parabolic type. Adv. Differential Equations 13 (2008), no. 5-6, 399--426. https://projecteuclid.org/euclid.ade/1355867340.